Journal article icon

Journal article

Type A Hecke algebras and related algebras

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00013-003-0837-6

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ARCHIV DER MATHEMATIK
Volume:
82
Issue:
5
Pages:
385-390
Publication date:
2004-05-05
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:0e0a42a5-ab1d-47f7-ba00-e4f040c08411
Source identifiers:
13554
Local pid:
pubs:13554

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP